# SDR AALA202508131913

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 71,808 hours, 36,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 4C EMERGENCY LIGHT BROKEN. MAINTENANCE REPLACED SEAT 4C, SEAT MOUNTED EMERGENCY LIGHT IAW AMM 33-51-19.
